Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Taking omaprezone. Have constant nausea. Associated with inhibiting of gastric acids. Suggest

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 822 Questions
I am taking omaprezone daily in conjunction with rheumatoid arthritise medicatons (methotrexate and plaquenil. I have constant but not severe nausea and wonder if this is associated with the inhibiting of gastric acids - and is there anything I could do diet wise or otherwise to assist my digestion? I am 75 years old.
Posted Sun, 16 Jun 2013 in Lupus
Answered by Dr. Imraan Hussain 1 hour later

Thanks for your query.

Nausea is not associated with the omperazole but it has strong correlation with methotrexate and plaquenil .

For this you should take motility enhancing and antinauseating drug such as ondaserton after consulting your doctor.

You should use isabghol husk along with water thee times a week and drink 2 glasses of water early in the morning.

Take leafy vegetables and fruit juices.

Hope I have answered your query. If you have any further questions I will be happy to help.



Above answer was peer-reviewed by
Follow-up: Taking omaprezone. Have constant nausea. Associated with inhibiting of gastric acids. Suggest 3 hours later
Thank you for your very clear answer to my query. Please could you explain 'motility enhancing'- also isabhgol husk- this is something I have not heard of - what is its function?
Answered by Dr. Imraan Hussain 26 minutes later

Thanks for your follow up

Ispaghol husk is a compound naturally occurring herbal medication. It is mainly used as a dietary fiber, which is not absorbed by the small intestine. The purely mechanical action absorbs excess water while stimulating normal bowel elimination.

Motility enhancing drug as domperidone is very effective in relieving nausea.

If you do not have any more questions, you can close the discussion and rate the answer. Wish you good health

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor